[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Hypo-sweats

Well, you'll have to count me in for the sweating, and freezing.  I
usually cuddle up with my significant other, who turns up his heater to
warm me.  He's good that way.  He has  saved my life so many times from
the middle of the night lows, that I cannot count the numbers.  Between
the dog and him, they do an alright job.  I have had only one really
low, low, since going on the pump, one that I needed glucagon to bring
me back.  Not one I would like to experience again either, so will avoid
that situation, and if I still find myself in it, I will do differently.
I tried to go to sleep at night after bolusing for a high, didn't set
the alarm. Stupid. Never again.  I will find some other stupid thing to
do I suppose.
 The H/V mix is working very well, I have had 6 days to a set, no
discomfort, and it seems to be freeing me from changing so often, as I
don't run out of insulin in the syringe part until 10 days have
passed.Don't have to change both the site and the syringe at the same
time.  Q-R's now and I will be trying the silouette (sp) next.  Thank
you everyone for sharing so much information.  Laurie B.  1.5 yrs on
pump , 36 yrs of Diabetes, the last year and half were the best!
Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/